MathSciNet Relay Station
MathSciNet bibliographic data
MR744918 (86c:46050) 46G20 (46E10)
Mujica, Jorge A Banach-Dieudonné theorem for germs of holomorphic functions. J. Funct. Anal. 57 (1984), no. 1, 31–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement